# SDR ASAA2023113046703

- Difficulty date: November 30, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750221
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL HAS CORROSION STA 757A+11 TO STA 807. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REMOVED AND REPLACED DAMAGED SECTION OF TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5W 3 O .040 R .028 L 20 D .012.
